MAUDE Adverse Event Report: CONVATEC INC CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC INC CURE PRODUCTS; CATHETER, STRAIGHT
Model Number HM14C
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
Catheter packaging not peeling apart easily, paper "sticks and tears in spots".He said in his last 2-3 orders about 70% of the catheters' (not every catheter affected in each box) packaging is not peeling apart easily in 2 even pieces as he was used to.He said it has been sticking in spots and tearing the paper unevenly.He said visually no defects/ no differences with the packaging he can tell prior to peeling it open.He said the catheter works just fine and it is not affected.No harm reported just that it is a nuisance with the packaging.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Per the supplier investigation, no quality issue was observed with the manufacturing of this lot.It was noted: 1- peeling the pouch horizontally with paper upwards keeps more possibility of paper delamination.2- sealing strength of the complained lot is a little higher than others, which may cause different feeling under different peeling ways.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key18825134
Report Number1049092-2024-00018
Device Sequence Number2970343
Product Code EZD
UDI-Device Identifier00815947020345
UDI-Public00815947020345
Combination Product (Y/N)N
Initial Reporter StateOK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2026
Device Model NumberHM14C
Device Lot Number22B37101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer04/17/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown